# SDR ASAA2020092133220

- Difficulty date: September 21, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,980 hours, 15,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT ILLUMINATES ON RECALL.  GROUNDED-YES.  PERFORMED L-PACK PACK LIGHT IS ON DURING MASTER CAUTION RECALL-FAULT ISOLATION AND FOUND NO DEFECTS IAW B737-800 FIM TASK 21-53 TASK 821 AND TASK 21-62 TASK 801.
